# SDR DALA2023071205664

- Difficulty date: July 11, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEBS BTW STA Y=148/218 AND BTW STA X=-60/60 AT PAX CABIN (W1). SUMMARY OF NRC 00373: CORROSION LEVEL 2. WEB STA Y=158/200 AND BTW X=-3.5/-60 AND Y=158/200 AND BTW X 48/60 WAS REPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 1 REPAIR 1. (LP #2861223)
